RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 7, Pages 1175–1193 (Mi de3752)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Estimation of the difference of partial sums of expansions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators of Sturm–Liouville

V. A. Il'ina, I. Job

a Lomonosov Moscow State University
b Bolyai Institute, University of Szeged

Full text: PDF file (1600 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 05.03.1979

Citation: V. A. Il'in, I. Jo, “Estimation of the difference of partial sums of expansions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators of Sturm–Liouville”, Differ. Uravn., 15:7 (1979), 1175–1193

Citation in format AMSBIB
\Bibitem{IliJo79}
\by V.~A.~Il'in, I.~Jo
\paper Estimation of the difference of partial sums of expansions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators of Sturm--Liouville
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 7
\pages 1175--1193
\mathnet{http://mi.mathnet.ru/de3752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543349}
\zmath{https://zbmath.org/?q=an:0416.34032}


Linking options:
  • http://mi.mathnet.ru/eng/de3752
  • http://mi.mathnet.ru/eng/de/v15/i7/p1175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
  • Number of views:
    This page:72
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020